# SDR SIMA982803

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ORD - FLT 2600 - FOUND BAGGAGE SMOKE WARNING LIGHT CAME ON.  DISCHARGED BOTH FIRE BOTTLES.  LANDED SAFELY.  PERFORMED VISUAL INSPECTION OF BAGGAGE COMPARTMENT WITH NO EVIDENCE OF SMOKE OR FIRE.  REMOVED AND REPLACED BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS, AND BOTH FIRE BOTTLES.  AIRCRAFT RETURNED TO SERVICE.  (M)
